# SDR R61A201502040075

- Difficulty date: February 4, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 1,449 hours, 1,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011914
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,447 hours, 1,001 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD ENTRANCE CEILING PANEL EXIT MARKER AND PASSAGEWAY LIGHT WERE INOPERATIVE.  MAINTENANCE R & R THE NR 2 EMERGENCY LIGHT POWER UNIT IAW AMM AND OPS CHECKED GOOD.
